MathSciNet Relay Station
MathSciNet bibliographic data
MR1116250 (93a:20045) 20F05
Allenby, R. B. J. T. Conjugacy separability of a class of $1$-relator products. Proc. Amer. Math. Soc. 116 (1992), no. 3, 621–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement